# SDR 9622979180

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AFT AISLE EMERGENCY PATH LIGHTS INOPERATIVE.  REPAIRED WIRE AT LOWER SIDEWALL UNDER SEAT 15F, OPERATIONAL CHECK OK.
